# SDR UPS98827122

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT HORIZ STAB L/E ON THE INBD END THE UPPER AND LOWER TEE FITTINGS ARE CRACKED.  REMOVED AND REPLACED FITTINGS IAW SRM 53-1-0.
